MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTECI+18.5
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Microscopic examination of the lens indicated that the cloudiness seen was superficial, did not stain for calcium and did not extend through the matrix of the lens.Hence, we can find no evidence to suggest that there is any fault in the manufactured lens that would have brought rise to this opacification.Based on the review conducted on this case by lenstec' s medical monitor, it was concluded that any iol could potentially lose clarity in this intraocular environment created by the patient's ongoing medical conditions (diabetes and glaucoma).
 
Event or Problem Description
Lenstec received an email stating " dr.Noticed a frosted appearance on the lens and replaced with a competitors lens.".

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key10541555
Report Number9613160-2020-00061
Device Sequence Number16770821
Product Code HQL
UDI-Device Identifier00844369029384
UDI-Public00844369029384
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Model NumberSOFTECI+18.5
Device Catalogue NumberSOFTEC I
Device Lot Number190318
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1